day 170

actually i feel like this current flare is a little worse than the first flare.

things sort of changed a little.
the flarre now differs from the 1st flare.

my face is rashy, i can’t even open my eyes this morning because the skin there is so dry  and rashy.
my whole face is rashy.
it feels hard and dry.

lips area still peeling, oozing sometimes.

neck ooze sometimes if i scratch it.

hands seems to get a little worse again.
fingers are getting vesiculation like my feet.

feet are still having vesiculation.
seems to be healing slowly.
when the skin on my ankle peels, i can see the deep marks of my skin folds in it.
i know this are the damaged skin, and that skin renewel is occuring from deep levels of the skin.

weird enough, i have the similar “rotting” on my right elbow.

my scalp seems to be dry again because i cannot smell my hair oil anymore.
there’s been alot of dandruff. alot of them stick onto the hair strands and it’s hard to remove.

overall,
i’m feeling like shit.
it’s almost 6 months, i hope things get better by the 8th.

i’m feeling so down.

i still curse and swear at the steroids for giving me so much problem.
my skin was never this bad.
how can a medicine make my skin turn worse?

sigh.
no mood to take any photos lately because they all look just as bad everyday.

Advertisements

2 thoughts on “day 170

  1. Hey Juliana, it will get better. I know it’s been half a year but those things are still getting out of your system. Be strong like you are. It WILL let up eventually. It WILL. You asked how can a medicine make your skin turn worse? I just want to tell you my opinion. Synthetic medicines are made mostly for profit, not for safety. Second, they are meant to treat symptoms, not the cause. Third, and most importantly, synthetic medicines are made by isolating compounds out of complex compounds. How is that safe for our bodies? Adding altered compounds with natural, whole, complex ones? Logically it just seems it would cause an array of disruption in the body’s feedback systems! I will only use medicines that are natural from now on, that come from earth just like my body. That way, their compounds will coexist fine with my own. XOXO.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s